Does ortho evra have a generic

Common Questions and Answers about Does ortho evra have a generic

ortho-evra

I took Ortho-micronor (the generic version) while I was breastfeeding and still had cycles once the hormones took effect in my system. I had a heavy bleed right after I started the pill and that is because of the sudden change in hormone levels. It is possible to have periods while breastfeeding even if you're not on bc, *most* women just don't (especially if they're exclusively breastfeeding).
ortho evra was a contraceptive patch that has been discontinued by the manufacturers. There is a generic type available. This was a patch and not pills. I have not been able to find any reference to ortho evra on the web. If you have got this off the web yourself, this may not be a genuine or safe product for you to use. I suggest that you read the instructions that you should have got with the packet and follow it exactly.
It wasn't caused by HPV or any other STD and all my PAPs have come back normal. The doc said that as a woman ages, so does her cervix and that this should go away in a couple... wait for it... years! There's nothing he said that they do to treat it because the treatment might cause more damage than the problem.
I have a friend who is a doctor, and she told me about a new form of birth control. I don't know too much about it, since I was working on getting pregnant. But I think the doctor inserts it, but it is a lot less risky than an IUD. It may be the ring that someone mentioned, but I really don't know. Seems like a stupid question, but did you talk to your doctor?
It shouldn't cost more than a couple of hundred dollars since it is now generic. And they have patient assistance as well.
It's so frustrating because now I am hearing from some friends in the medical field that liver problems can stem from taking allergy pills for an extended period of time. I take ZyrtecD and have been for a few years. Does anyone know if the liver can be associated with hair loss? I know that we are all just sharing stories, but anyone else with similar experiences?
I too have developed Acne on my back neck and a bit on my hairline after going of Ortho-Cyclen at 32. The acne varies between white heads, black heads too inflamed hard red bumps. It has been pretty frustrating as i have not had any really acne problems in my life till now other than minor chest and back breakouts as a teen. My skin for the most part was pretty low maintenance. So I had no idea what would work for me, and it was a lot of trial and error for about 5 months.
took it at the same time every day. the makers of pills have to list any side effect that may come up, even if it is a millimeter of a chance. some females experience weight gain, but heres the thing usually the weight gain is about 5 pounds give or take a few. the females that gain 30 pounds and blaim it on the pill are probably eatting a little much. I have heard about weight gain from the depo shot though.
So even if she does the wet prep and it looks neg for everything do a culture anyway...I guess I just have to be persistant. Thanks sooo sooo much for your help. Like I said it doesn't really itch, just a burning sensation, a milky thin discharge, no odor, and basically just discomfort. Thank you again. I will post with results.
I am 30 yrs old, he does not think this is the problem but will let me try. He also ran a test for a strange rare yeast and sent it to the lab. We will see. I'm very hopefully the estrogen will work, my skin feels like it needs some help rebuilding or healing. If not I'm to go see a vulva specialist. Any thing else you can tell me about your situation? How long did you try the estrogen, was it cream or oral?
I had been pretty regular up until the last year or so, and then I would have slightly shorter and sometimes longer periods. I am 37 and been having abnormal paps, so I thought it was that, and since I have my paps as ordered I thought everything was ok. However, I had never had one as long as I did the last one. It lasted 3 weeks. It was bright red and wouldn't let go, but has seemed to stopped right now.
It seems so hard to explain what is happening. First, I will feel a bit dizzy and nauseas, then I will have to run to the bathroom because the diarrhea hits me and I feel like while I'm going to the bathroom I will pass out, then the nausea and dizziness with cold chillls and then I am hot so I have to take the sweater off that I put on because I was cold. I am 30 years old and I have a mild case of lupus that has been under control with plaquinil over the past ten years.
HPT's and a blood test at the doctor's both came back negative a week and a half ago. Could I still be pregnant and not have enough hcg in my system? I have also had occassional very light brown spotting. I FEEL pregnant, but also know that I am really WANTING to be pregnant so am wondering if that is playing a role. Should I get my blood test redone soon? My doctor said to wait a month, but also admitted he had not had much experience with pregnancies either! (oh great!
I just read over a few more comment strings and thought it might be helpful to post my history as well. Gain detergent Ortho Evera birth control I do have a history of exema and alergies no pets and I live in a fairly dry climate As I mentioned before my Dr. did test me for herpes and my results came back negative. I wear thongs, or at least I did before this problem. No real history with yeast infections or any other infections... in fact I've never even had chicken pox.
And yes, untill I get them all out the spot will not heal. I have a spot I'm working on now that I nhave had for at least 4 mths. And it will leave a slight scar. Have you gotten any farther in finding any solutions? It kills me that we can fly to the moon, do brain and heart surgerys, have cures for crazy things but not a stupid little white plug in our face!!! Please let me hear from you on your search. ps i am 45 and this just started about 2 yrs ago, what the heck!!!
yes, you still have a linning but the after the ablation, it is much thinner. i still get a kight period every month but my linning is 5.5. i believe that you need around an 8 or 9mm linning to conceive and be able to sustain the pregnancy. if the linning is too thin, then there is nothing for the embreo to attach to, and nothing to then nourish it. it is really easy to find out your linning. just ask your doctor for a trans-vaginal ultra sound. they can tell you exactly what the thickness is.